# SDR TWAA0007705

- Difficulty date: May 10, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Intercostal
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK ON NUMBER 2 PYLON, FOUND INTERCOSTAL CRACKED 3.5 INCHES FROM FUSELAGE AND 7 INCHES FROM FRONT, BOTTOM AFT AREA OF PYLON.  REPAIRED CRACK PER SRM 54-01 PAGE 97 EX D.  INSTALLED FASTENERS PER 51-30 AND 51-10-4.  SEALED PER 51-70-2.
